MAUDE Adverse Event Report: Olympus Winter & Ibe GmbH Resection sheath, 8 mm, for 8.5 mm/26 Fr. outer sheath, ABS; Hysteroscope (And Accessories)

Olympus Winter & Ibe GmbH Resection sheath, 8 mm, for 8.5 mm/26 Fr. outer sheath, ABS; Hysteroscope (And Accessories)
Model Number A42011A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2026
Type of Reportable Event Malfunction

Brand Name
Resection sheath, 8 mm, for 8.5 mm/26 Fr. outer sheath, ABS
Common Device Name
Hysteroscope (And Accessories)
Manufacturer (Section D)
Olympus Winter & Ibe GmbH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
Olympus Winter & Ibe GmbH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50286436
Report Number9610773-2026-05606
Device Sequence Number18752479
Product Code HIH
UDI-Device Identifier04042761023658
UDI-Public04042761023658
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K931995
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA42011A
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/24/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/23/2026
Supplement Date Received by Manufacturer09/03/2026
Initial Report FDA Received Date08/17/2026
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown